On a Conjecture about Monomial Hénon Mappings

Zeraoulia Elhadj and J. C. Sprott

Department of Mathematics, University of Tébessa, (12002), Algeria
Department of Physics, University of Wisconsin, Madison, WI 53706, USA


A monomial Hénon mapping is defined as the well-known two-dimensional Hénon map with the quadratic term replaced by a monomial. This paper introduces a conjecture about monomial Hénon mappings: Even Hénon mappings are chaotic and odd Hénon mappings are not chaotic in the first quadrant of the bifurcation parameter space. This conjecture is based on numerical simulations of this type of map.

Ref: E. Zeraoulia and  J. C. Sprott, International Journal of Open Problems in Computer Science and Mathematics 6(3), 55-60 (2013)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.